# SDR CA981214007

- Difficulty date: November 9, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 727-27C
- Engine: Pwa JT8D7B
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Indicator
- Part number: KMA1001
- Condition: Leaking
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) LEFT MACH/AIRSPEED INDICATOR LEAKING, REPLACED.
